# SDR DALA2025080505853

- Difficulty date: July 31, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 102,112 hours, 21,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION FROM ITALIAN AVIATION AUTHORITY FOUND SEAT 40G 30B 31F ESCAPE PATH LIGHTS INOP.   AC RELEASED PER B767-300 MEL 33-51-03A.
